# SDR CALA2017041400970

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 60,909 hours, 21,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOORBEAM AT STA 947.5, RBL 35 TO RBL 55. REMOVED AND REPLACED CABIN FLOORBEAM UPPER "T" CHORD AT STA 947 RBL 35 TO RBL 55 REF SRM 53-70-51, REPAIR 5 AND EC/RA 5321-01795, REV A.
